Chemo #4 is in the books and I just now feel like I am coming out of the post infusion fog. It has become quite a familiar cycle at this point. I go in for my treatment on Thursday (IV in on the first time again! I am so thankful) and then spend the next few days in a puddle on my couch passing my time with reading, TV and whatnot. My cheeks and lips get tingly and numb and I can even have some vision problems…but it always goes away. It is difficult to drink a lot of water but I force myself. My brain feels like it’s been removed from my head and there are times when trying to remember a word feels like I am pulling it from an endless abyss. I have a regiment of medicine I need to take at certain times on certain days…it was overwhelming at first but now is automatic and I can apparently even do it without a brain. 🙂
This was my weekend but there always comes a moment when I can feel the side effects shifting. When I feel my energy returning and like I’m coming back to the land of the living. Today I passed that moment and I can feel the #4 post chemo dip moving behind me. I still have side effects but they become less severe the further I get from the infusion. I am thankful that nausea still has not been a problem and that I have the space to be a chemo-zombie for a few days. I have so much respect for people who go through this with major family and life obligations. I can tell there is an accumulation effect from the treatments because the “dip” is a bit longer and heavier every time. I hate this process but I will concentrate on the fact that I have 2 weeks until my next round and only 2 more rounds until I am DONE!